MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SONY 27 4K DISPLAY; VIDEO MONITOR, MEDICAL IMAGING, COLOR

SMITH & NEPHEW, INC. SONY 27 4K DISPLAY; VIDEO MONITOR, MEDICAL IMAGING, COLOR
Catalog Number 72205329
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that during an unknown procedure, the sony 27 4k display when connected via the dvi port, the he screen was flickering.The procedure was completed with a delay of 30 minutes or less using the same device.No patient injury or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was an isolated event.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.
 
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting.Smith+nephew is not considered the manufacturer of this device per 21 c.F.R.Part 803.3.Neither does smith+nephew have any special contractual obligations that require the company to perform an adverse event assessment for this product.

Brand Name
SONY 27 4K DISPLAY
Common Device Name
VIDEO MONITOR, MEDICAL IMAGING, COLOR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key11694969
Report Number1643264-2021-01475
Device Sequence Number1388879
Product Code GCJ
UDI-Device Identifier04548736100534
UDI-Public4548736100534
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72205329
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2021
Supplement Date Received by Manufacturer05/20/2021
08/19/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date05/21/2021
08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1